MAUDE Adverse Event Report: UNKNOWN DRIVE; POWER MOBILITY

UNKNOWN DRIVE; POWER MOBILITY
Model Number 2850HD-22
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a power chair.The end-user had the seat for approximately a year, he noticed a tear in the seat in december but continued to use the device.Provider called stating an end user suffered an injury using the trident hd.End user was reclining the chair when all of a sudden he was cut in the back by what they believe is the seat reclining mechanism.It punctured through the back seat somehow, and cut (b)(6) leaving about a 2" gash.He went to the hospital to get treated and received stitches.(b)(6) went to the hospital and received 3 butterfly stitches while he is currently on blood thinners.

Brand Name
DRIVE
Common Device Name
POWER MOBILITY
Manufacturer (Section D)
UNKNOWN
MDR Report Key8426005
Report Number2438477-2019-00007
Device Sequence Number16593378
Product Code ITI
UDI-Device Identifier00822383531069
UDI-Public822383531069
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2019
Report Date (Section F) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2850HD-22
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2019
Device Age13 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient Weight178
Date Report Sent to FDA03/15/2019